Rosuvastatin 20mg

Showing Topics 1 - 11 of 11. RSS Feed

rosuvastatin 20mg

Taking rosuvastatin tabs along with COVERSYL 4mg tab and Beta loc 25mg. Ecosprin 150mg 1 tab in the afternoon. Now Coughing for last 4 months. Sore throat also. Lab reports show normal health as on today.Dr.prescribed Aztor 20 mg tabs before that. Is it ok? What I can do ? ## Hello, Nanda! How are you? The cough is most likely due to the Coversyl, that is a known side effect of it, according to U.S. FDA reports. You may also experience nausea, dizziness, headache, and increased urination. Usually, once it starts, the cough does not go away and it is necessary to switch to a different medication. Is there anything else I can help with? ...

Updated in Rosuvastatin
Rosuvastatin 20mg first effect

I made blood test one year ago and everything was normal. I made another one this month and my triglyceride's level was 4.0 and cholesterol 7.9. I started to use rosuvastatin 20 mg once a day and after only 5 days i made another blood test.Trigl. level was 1.2 and cholest. 5.4 . Is it possible??? Pls any profess. comment! After 7 more days using rosuvastatin, trigl. was 1.0 and cholest. 4.6. Does it mean that the first time most probably some laboratory mystake occured or it is normal?? Thanks! ## No, these medications don't usually work that fast. My guess would be that there was a lab error in regards to one of the tests, or there may have been something else affecting your levels. Had you been ill recently? Where you on any other medications? What I'd suggest is having an... ...

Updated in Rosuvastatin
hepatovit,rast(Rosuvastatin)

After taking several antibiotics for about 20 days to treat hpylori but due to antibiotics(clarithronmycine 500mg) and emprozol 20mg my sgpt went high 230 and triglycerides 812 altrasound is normal no fatty liver plz suggest what is the reason of high sgpt and triglycerides and hpylori? ...

Updated in Rosuvastatin
methylphenidate hcl 20mg

pink tablet 585 ## Check your imprint again. Is there a letter or a sign or another number on it as well? ## An oval pink tablet with just the numbers 585 on it is manufactured by Sun Pharma Global and they list it as containing 40mgs of Rosuvastatin, which is used to help lower cholesterol. NDC code: 47335-0585 The FDA lists its typical side effects as possibly including nausea, dizziness, headache, and joint/muscle aches. Is there anything I can help with? ## Is this a reliable generic? I've had huge problems with other generic methylphenidate brands for my narcolepsy. ...

Updated in Methylphenidate
Crestor tab. 20mg small round pink colour

crestor is anti cholestrol tablets iam taking daily 20mg but start to sputum stuck in my lungs and while sleeping sometimes i hav attack of cough for it takes around 15 min, iam not sure but i want exclude that ,also iam taking atticand 8mg tablets aday for blood pressure,please feed me back. ## The Crestor contains the active ingredient Rosuvastatin an it has been known to cause coughing, as a side effect, in some people, but the Candesartan in the Atacand can also cause it as a side effect. Learn more Rosuvastatin details here. Learn more Atacand details here. Have you talked to your doctor? You're probably going to need their assistance to figure out which one is doing it. Though, I have to admit that it is probably most likely the Crestor, because it has been well known to cause... ...

Updated in Crestor
Feeling bad

I'm on 10mg of Ramipril,10mg of rosuvastatin,100 mg aspirin and 20mg nexium and feel terrible most days.I had 2 stents 12 months ago and have never had a heart attack.My symtoms are nausea, pains in my arms and neck.Feel more tired, but have no problems with light exercise.Could it be the drug causing this? ## Have you consulted your doctor? Yes, it could be caused from either the Ramipril or the Rosuvastatin and if I had to take a guess, it would be that it's the Rosuvastatin. These statin medications are well known to cause these types of side effects in many people that use them, especially the pain you are experiencing. There are many people that have had to stop taking them due to this problem, or they've had to switch to a different medication. You can learn more here:... ...

Updated in Ramipril
Zuvamor vs Vusor

I was given Zuvamor 20mg by my pharmacy in place of Vusor for my cholesterol level at 4. I've taken it for 3 weeks now and notice unrealistic sticky sweat all the time as well as night sweats. Is there a difference between Vusor and Zuvamor to possibly trigger this? ## According to NIH, "sweating" is listed as a less common side effect of Zuvamor (Rosuvastatin); whereas they recommend contacting your doctor if it becomes too bothersome or severe. The side effect profile of this medication also lists: -chills -feeling of warmth or heat -general feeling of discomfort or illness -shivering Source: nih.gov/pubmedhealth/PMH0045451 I hope this information helps add some sense of clarity as to why you're experiencing these unusual symptoms. ...

Updated in Rosuvastatin
Round pink pill M U3

I have found a round pink or peachish looking pill that has an M on one side and U3 on the other. I need to know what this is and if it is dangerous or a narcotic? ## This tablet is manufactured by Mylan Pharmaceuticals and contains 20mgs of Rosuvastatin, which is most commonly used to help lower cholesterol levels. (NDC 00378-2204 for more information.) The FDA lists its typical side effects as possibly including nausea, dizziness, headache, and joint/muscle aches. Is there anything else I can help with? ...

Updated in Rosuvastatin
round pink pill 31 H

I can't identify this small round pink pill with the number 31 printed one side & H on the other side. ## Is the marking possible a capital i with a 31 on the other side? If so, I believe your tablet is manufactured by Aurobindo Pharma and they list it as containing 20mgs of Rosuvastatin, which is most commonly used to help lower cholesterol. The FDA lists its typical side effects as possibly including nausea, dizziness, headache, and joint/muscle aches. ...

Updated in Rosuvastatin
zuvamor side effects

I have had a triple bypass 7 years ago, and a week ago had a pacemaker fitted due to slow heartbeat.the dr has prescribed zuvamor 20mg one at night. Yesterday I has an episode similar to a hot flush with a severe pain (almost like a trapped wind) between my breastbone. It lasted about 20mins. Also a shortness of breath. All my meds is still the same but Crestor has been replaced with zuvamor. As it is evening here, I am unable to get hold of my doctor and the symptoms are receding now. Could it be the side effect of the zuvamor? Please advise ## Hello, Allan! How are you feeling? Zuvamor is listed as containing the active ingredient Rosuvastatin, which is used to help lower cholesterol. And yes, as listed by the FDA, it may cause those types of side effects in some people that take it, ... ...

Updated in Crestor
Rozavel F 5 - Muscular Pains

I have higher levels of all components from Lipid Profile and low HDL. My total cholesterol is 370mg/dl. I started with Rozavel F 5 after 3weeks I have tremendous pain in my upper back and shoulder. I stopped Rozavel and had muscle relaxants. Then I re started after 2 weeks, I am suffering from continous pain in my triceps and biceps region, its untolerable. For the last 6months, I was on Crestor 20mg and had I was very comfortable. I will ask my doctor to shift me to Crestor, which is also Rosuvastatin 20mg ## If you keep taking medications that contain the same active ingredient, you will probably keep experiencing the same problems. Have you talked to your doctor about trying an alternative medication, such as Fenofibrate? ...

Updated in Crestor




Can't Find What You're Looking For? Submit a New Topic Below

No registration needed.
Simply fill out the form below.

 *
What are the main keywords of your topic?


 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 December 2018.

We are committed to your privacy.

Copyright © 2005-2018 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA